Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 79, NWS Columbia, SC

June 24, 20184 counties in Georgia; Aiken County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 24, 2018, 9:35 PM EDT for 4 counties in Georgia; Aiken County, South Carolina. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 9:35 PM EDT (01:35 UTC)
Expired
Jun 24, 2018, 10:30 PM EDT
In force
55 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Burke County, GA, Columbia County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC

The radar

The Columbia radar (KCAE), 123 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 10:10 PM EDTTSTM WND DMG3 S North Augusta, SCTRAINED OBSERVER REPORTED LARGE TREE LIMBS DOWN AND NICKEL TO DIME SIZE HAIL COVERING THE DECK.
Jun 24, 10:13 PM EDTTSTM WND DMG3 E Augusta, GAREPORTED TREES DOWN IN THE AREA OF EAST BOUNDARY ROAD AND EAST WATKINS STREET.
Jun 24, 10:16 PM EDTTSTM WND DMG3 E Augusta, GAREPORTED SEVERAL TREES DOWN IN THE AREA OF SEA ISLE DRIVE AND COLORADO STREET. TREES FELL ON A FEW HOMES AND ALSO DAMAGED A FEW CARS AND TRUCKS. LARGE HARDWOOD AND SOFTWOOD TREES UPROOTED AND SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1854 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WUUS52 KCAE 250135
SVRCAE
GAC033-073-189-245-SCC003-250230-
/O.NEW.KCAE.SV.W.0079.180625T0135Z-180625T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
935 PM EDT SUN JUN 24 2018

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Columbia County in east central Georgia...
  McDuffie County in east central Georgia...
  Northwestern Burke County in east central Georgia...
  Richmond County in east central Georgia...
  West central Aiken County in central South Carolina...

* Until 1030 PM EDT.

* At 935 PM EDT, severe thunderstorms were located along a line
  extending from Evans to near Harlem, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  North Augusta, Grovetown, Evans, Thomson, Augusta, Martinez, Fort
  Gordon, Hephzibah, Harlem, Blythe, Dearing and Keysville.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 166 and 201.
 Interstate 20 in South Carolina near mile marker 0.
 Interstate 520 in Georgia between mile markers 1 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3363 8261 3365 8250 3364 8246 3370 8232
      3369 8225 3365 8220 3361 8217 3359 8213
      3360 8211 3349 8194 3341 8185 3309 8228
      3322 8223 3326 8225 3331 8234 3336 8255
      3341 8255 3346 8259 3360 8265
TIME...MOT...LOC 0135Z 306DEG 31KT 3352 8215 3338 8237 

HAIL...<.75IN
WIND...60MPH
 
$$

lm

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:20 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 24, 8:20 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
820 PM EDT Sun Jun 24 2018

.SYNOPSIS...
High pressure will extend from the Atlantic westward into the
Gulf of Mexico through Monday. Expect above normal high
temperatures in the mid 90s to around 100 degrees today and
Monday. A cold front will push into the area Monday night and
Tuesday bringing showers and thunderstorms. Tuesday should be
the coolest day in the past week or so due mainly to increased
cloud cover. A more climatological pattern unfolds for the
remainder of the period with increasing moisture and ridging
into the Southeast. This pattern supports scattered diurnal
thunderstorms and above normal temperatures.

&&

.NEAR TERM /UNTIL 8 AM MONDAY MORNING/...
Thunderstorms will continue crossing the forecast area through
06Z. Damaging wind will be possible with the thunderstorms this
evening.

The airmass remains moderately unstable with lifted indices
from minus 4 north to minus 8 south and CAPE values 2000 J/kg
north to 4500 J/kg. Latest HRRR and RAP still indicate scattered
thunderstorms mainly this evening across the north Midlands and
Pee Dee aided by mid level short wave trough rotating over an
upper ridge to our south. Less convective coverage across the
southern part of the forecast area. The storms should diminish
around 06Z. Overnight low will remain consistent...in the low
to mid 70s.

&&

.SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Mid-level ridging will be over the Southeast on Monday, with NW
downslope flow bringing hot and dry conditions into the
Midlands and CSRA. Subsidence over the area will result in a
capping inversion through much of the day. Without a surface
trigger, expect any showers and thunderstorms that develop
during the afternoon to be isolated to widely scattered. Despite
the limited coverage, warm, moist low-levels, and moderate mid-
level lapse rates will create moderate to strong potential
instability and a deep inverted V sounding. If stronger
convection develops, then damaging downburst winds will be a
threat, and the SPC has the region under a marginal risk for
severe storms. High temperatures will be in the mid to upper
90s, but dewpoints will be a few degrees cooler than Sunday,
keeping heat index values around 105 degrees, below advisory
criteria.

A cold front will sag southward into the forecast area Monday
night, accompanied by a digging upper level shortwave. Showers
and thunderstorms will be likely, especially over the northern
and eastern Midlands. Heavy rain is also indicated, with
precipitable water above 2 inches, and both the 12Z NAM and GFS
showing an MCV moving from the Ohio Valley into North Carlina
and then northern South Carolina. Elevated instability will
also remain over the forecast area through the night with
forecast soundings showing a deep elevated mixed layer. This
pattern typically supports thunderstorms and a threat of severe
weather. Cloudiness and increased mixing along the front will
keep low temperatures warmer than normal, in the low to mid 70s.

Some convection will likely persist through Tuesday morning, and
with the front stalled just south of the area, scattered showers
and thunderstorms will remain possible through the day. The increased
cloud cover and slightly cooler air behind the front should make
Tuesday one of the coolest days in the past week or so, with highs
only in the upper 80s to lower 90s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Transitional high pressure will build into the area on Wednesday.
While diurnal convection is still possible, much drier
conditions are expected. Both the GFS and ECMWF then show
another shortwave moving through the region on Thursday, and
scattered thunderstorms will be possible. A low will develop off
the coast on Friday, as high pressure amplifies over the
eastern US. Have kept chance PoPs across the area, but the
better chance for convection will probably be across the eastern
Midlands where there will be more moisture associated with the
low. Onshore flow increases Saturday and Sunday with high
pressure centered to the north, with supports warming
temperatures and a climatological pattern of scattered afternoon
convection. Expect highs in the mid to upper 90s and lows in
the 70s.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Scattered thunderstorms crossing the TAF sites this evening.
Strong gusty winds with storms. Expect mainly VFR conditions
after 06Z.

A cold front will approach the TAF sites from the north toward
the end of the TAF period bringing a chance of thunderstorms.

EXTENDED AVIATION OUTLOOK...Restrictions possible each day in
early morning fog and afternoon and evening thunderstorms.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jun 24, 3:22 AM EDT, 18 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
322 AM EDT Sun Jun 24 2018

GAZ063>065-077-SCZ016-022-025-027>031-035>038-041-250730-
McDuffie-Columbia-Richmond-Burke-Chesterfield-Kershaw-Edgefield-
Lexington-Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-
Clarendon-Bamberg-
322 AM EDT Sun Jun 24 2018

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazard.

   Heat Advisory.

Widely scattered thunderstorms will occur today and tonight. A few of
the thunderstorms could possibly contain damaging wind this afternoon
into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

It will be hot Monday with peak heat index values near 105.

Thunderstorms could possibly contain damaging wind and hail Monday
afternoon and night. There will also be a possibility of heavy
rainfall rates leading to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GAZ040-SCZ015-018-020-021-026-250730-
Lincoln-Lancaster-McCormick-Newberry-Fairfield-Saluda-
322 AM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and Tonight.

Widely scattered thunderstorms will occur today and tonight. A few of
the thunderstorms could possibly contain damaging wind this afternoon
into tonight.

It will be hot today with heat index values peaking near 105.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

It will be hot Monday with peak heat index values near 105.

Thunderstorms could possibly contain damaging wind and hail Monday
afternoon and night. There will also be a possibility of heavy
rainfall rates leading to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 24, 6:53 PM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Columbia SC
653 PM EDT SUN JUN 24 2018

SCZ020-021-026-242330-
Fairfield SC-Newberry SC-Saluda SC-
653 PM EDT SUN JUN 24 2018

...Strong Thunderstorms Will Impact Portions of west central
Fairfield...Newberry and northwestern Saluda Counties Until 730 PM
EDT....

...Boaters on Lake Greenwood Should Seek Safe Harbor...

At 652 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles east of
Whitmire to near Lake Greenwood, moving southeast at 35 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Newberry, Prosperity, Pomaria, Silverstreet and Chappells.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Greenwood should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.

Persons in campgrounds should seek shelter until these storms pass.

&&

This includes Interstate 26 between mile markers 65 and 83.

LAT...LON 3438 8116 3404 8182 3409 8190 3413 8187
      3415 8190 3418 8190 3421 8194 3425 8191
      3428 8190 3447 8155 3445 8154 3449 8149
      3449 8146 3450 8142
TIME...MOT...LOC 2252Z 297DEG 28KT 3448 8151 3424 8197
Special weather statement, Jun 24, 7:10 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Columbia SC
710 PM EDT SUN JUN 24 2018

SCZ021-242345-
Fairfield SC-
710 PM EDT SUN JUN 24 2018

...Strong Thunderstorms Will Impact Portions of northwestern
Fairfield County Until 745 PM EDT....

At 709 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 7 miles southwest of Blackstock, or 12 miles
northwest of Winnsboro, moving east at 25 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Blackstock.

LAT...LON 3442 8140 3457 8139 3455 8106 3437 8114
TIME...MOT...LOC 2309Z 272DEG 19KT 3449 8126
Special weather statement, Jun 24, 7:21 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Columbia SC
721 PM EDT SUN JUN 24 2018

SCZ020-021-026>028-250000-
Fairfield SC-Lexington SC-Newberry SC-Richland SC-Saluda SC-
721 PM EDT SUN JUN 24 2018

...Strong Thunderstorms Will Impact Portions of southwestern
Fairfield...northwestern Lexington...southeastern Newberry...
northwestern Richland and northeastern Saluda Counties Until 800 PM
EDT....

...Boaters on Lake Murray Should Seek Safe Harbor...

At 720 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 10 miles west of
Winnsboro to 10 miles north of Saluda, moving east at 30 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Prosperity, Chapin, Little Mountain, Pomaria, Peak and Lake Murray Of
Richland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Murray should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.

Persons in campgrounds should seek shelter until these storms pass.

&&

This includes the following highways...
 Interstate 26 between mile markers 77 and 97.
 Interstate 77 between mile markers 32 and 33.

LAT...LON 3429 8096 3393 8155 3413 8184 3440 8132
TIME...MOT...LOC 2320Z 292DEG 22KT 3437 8128 3415 8173
Special weather statement, Jun 24, 8:00 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Columbia SC
800 PM EDT SUN JUN 24 2018

SCZ027-028-037-250045-
Lexington SC-Calhoun SC-Richland SC-
800 PM EDT SUN JUN 24 2018

...Strong Thunderstorms Will Impact Portions of central Lexington...
northwestern Calhoun and central Richland Counties Until 845 PM
EDT....

At 759 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles northwest of
Dentsville to near Red Bank, moving east at 25 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres,
Springdale, Dentsville, Oak Grove, St. Andrews, Red Bank, Woodfields,
South Congaree, Pine Ridge, Gaston, Arcadia Lakes, Woodfield, Fort
Jackson, Five Points and Swansea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should seek shelter until these storms pass.

&&

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 44 and 83.
 Interstate 26 between mile markers 103 and 126.
 Interstate 77 between mile markers 0 and 26.

LAT...LON 3369 8113 3389 8143 3421 8101 3408 8074
      3407 8072 3407 8071 3404 8064
TIME...MOT...LOC 2359Z 291DEG 21KT 3416 8104 3393 8133
Special weather statement, Jun 24, 8:09 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Columbia SC
809 PM EDT SUN JUN 24 2018

SCZ022-028-029-031-250045-
Sumter SC-Kershaw SC-Richland SC-Lee SC-
809 PM EDT SUN JUN 24 2018

...Strong Thunderstorms Will Impact Portions of northwestern
Sumter...Kershaw...northeastern Richland and northwestern Lee
Counties Until 845 PM EDT....

At 808 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 10 miles northeast
of Camden to 7 miles northeast of Fort Jackson, moving southeast at
35 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Camden, Lugoff, Bethune, Rembert and Stateburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should seek shelter until these storms pass.

&&

This includes Interstate 20 in South Carolina between mile markers 83
and 114.

LAT...LON 3397 8054 3416 8091 3450 8059 3449 8058
      3450 8054 3439 8029 3436 8029 3434 8025
      3432 8024 3434 8021 3436 8020 3435 8018
      3432 8017
TIME...MOT...LOC 0008Z 299DEG 37KT 3439 8053 3414 8082
Special weather statement, Jun 24, 8:14 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Columbia SC
814 PM EDT SUN JUN 24 2018

GAZ040-063-064-250045-
Lincoln GA-McDuffie GA-Columbia GA-
814 PM EDT SUN JUN 24 2018

...Strong Thunderstorms Will Impact Portions of south central
Lincoln...northwestern McDuffie and northwestern Columbia Counties
Until 845 PM EDT....

...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...

At 814 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 9 miles north of Thomson, moving east at 10 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

This storm will remain over mainly rural areas of south central
Lincoln...northwestern McDuffie and northwestern Columbia Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.

Persons in campgrounds should seek shelter until this storm passes.

&&

This includes Interstate 20 in Georgia between mile markers 170 and
177.

LAT...LON 3364 8259 3363 8258 3365 8258 3364 8256
      3365 8253 3364 8252 3366 8251 3365 8250
      3365 8249 3370 8252 3368 8235 3346 8242
      3354 8262
TIME...MOT...LOC 0014Z 284DEG 10KT 3361 8251

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:14 PM EDTSpecial Weather StatementCAEMcDuffie31 min
Jun 24, 8:25 PM EDTSevere Thunderstorm WarningCAEColumbia, McDuffie65 min
Jun 24, 9:11 PM EDTSevere Thunderstorm WarningCAEColumbia, Richmond64 min
Jun 24, 9:24 PM EDTSevere Thunderstorm WarningCAEColumbia, Lincoln, McDuffie51 min
Jun 24, 10:00 PM EDTSevere Thunderstorm WarningCAEBurke, Columbia, Richmond60 min
Jun 24, 10:47 PM EDTAreal Flood AdvisoryCAEColumbia, Richmond3 hr
Jun 24, 10:52 PM EDTSevere Thunderstorm WarningCAEBurke, Richmond53 min
Jun 25, 6:57 PM EDTSevere Thunderstorm WarningCAELincoln63 min
Jun 25, 7:24 PM EDTSevere Thunderstorm WarningCAEColumbia, Lincoln, Richmond66 min
Jun 24, 8:00 PM EDTSpecial Weather StatementCAELexington, Richland45 min
Jun 24, 8:09 PM EDTSpecial Weather StatementCAEKershaw36 min
Jun 24, 8:22 PM EDTSevere Thunderstorm WarningCAERichland23 min
Jun 24, 8:38 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland, Sumter37 min
Jun 24, 9:09 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Sumter36 min
Jun 24, 9:27 PM EDTSevere Thunderstorm WarningCAEClarendon33 min
Jun 24, 9:40 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg50 min
Jun 24, 10:09 PM EDTSevere Thunderstorm WarningCAEBamberg, Orangeburg36 min
Jun 24, 10:30 PM EDTSevere Thunderstorm WarningCAEClarendon, Orangeburg30 min
Jun 24, 10:40 PM EDTSevere Thunderstorm WarningCAEBamberg, Orangeburg35 min
Jun 24, 11:42 PM EDTSevere Thunderstorm WarningCAEBamberg, Orangeburg33 min
Jun 25, 2:43 PM EDTSevere Thunderstorm WarningCAECalhoun, Richland47 min
Jun 25, 3:37 PM EDTSpecial Weather StatementCAEClarendon38 min
Jun 25, 3:48 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster42 min
Jun 25, 3:51 PM EDTSevere Thunderstorm WarningCAEChesterfield39 min
Jun 25, 3:52 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg38 min
Jun 25, 4:24 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster51 min
Jun 25, 4:56 PM EDTSevere Thunderstorm WarningCAEChesterfield34 min
Jun 25, 5:34 PM EDTSevere Thunderstorm WarningCAELee26 min
Jun 25, 5:57 PM EDTSevere Thunderstorm WarningCAEClarendon, Kershaw, Lee, Sumter48 min
Jun 25, 6:43 PM EDTSevere Thunderstorm WarningCAECalhoun, Richland32 min
Jun 25, 6:50 PM EDTSpecial Weather StatementCAEChesterfield25 min
Jun 25, 6:57 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Sumter48 min
Jun 25, 7:13 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Orangeburg, Richland32 min
Jun 25, 7:39 PM EDTSevere Thunderstorm WarningCAEFairfield, Lexington, Newberry, Richland, Saluda66 min
Jun 25, 7:41 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lexington, Orangeburg, Richland, Sumter34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.